# SDR HDNA20201006NW002

- Difficulty date: October 6, 2020
- Submitted: October 6, 2020
- Operation: Air carrier
- Aircraft: N464RM
- Make and model: Snias AS350B3
- Aircraft serial: 3962
- Aircraft time: 7,083 hours, 25,947 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Chin Bubble
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK 3/4 INCH LOCATED AT THE RIGHT LOWER FUSELAGE AND CHIN BUBBLE WINDOW.  CRACK IS UNDER THE CHIN BUBBLE WINDOW SEAL.  RDAS AHI 350 53 059 20 HAS BEEN OBTAINED FOR THE FIELD REPAIR.
